MathSciNet Relay Station
MathSciNet bibliographic data
MR965684 (89i:32010) 32A40 (32A17)
Hahn, Kyong T. Nontangential limit theorems for normal mappings. Pacific J. Math. 135 (1988), no. 1, 57–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement